# SDR FDEA202212222997

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXAEA74353
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBOARD TAGGED AS 261FF HAS SEVERAL DAMAGED INSERTS. PANEL IS LOCATED IN THE L-3 DOORWAY.  FABRICATED MAIN CARGO FLOOR PANEL 261FF IAW DWG SRZ-25-005
